English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On q-deformed gll+1-Whittaker function III

MPS-Authors
/persons/resource/persons235309

Gerasimov,  Anton
Max Planck Institute for Mathematics, Max Planck Society;

Lebedev,  Dimitri
Max Planck Society;

/persons/resource/persons235905

Oblezin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Gerasimov, A., Lebedev, D., & Oblezin, S. (2011). On q-deformed gll+1-Whittaker function III. Letters in Mathematical Physics, 97(1), 1-24. doi:10.1007/s11005-011-0468-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20E3-7
Abstract
There is no abstract available